MathSciNet Relay Station
MathSciNet bibliographic data
MR1051787 (91b:05021) 05A19 (05A10)
Ekhad, Shalosh B. A very short proof of Dixon's theorem. J. Combin. Theory Ser. A 54 (1990), no. 1, 141–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement